Discussions By Condition: Cardiovascular disease

Another BP question

Posted In: Cardiovascular disease 0 Replies
  • Posted By: anxious Annie
  • November 12, 2008
  • 02:26 PM

I didn't get any response to my last post, I hope that someone will answer this time.

I am on high BP meds as well as Xanax for anxiety. I have been gradually cutting back on the Xanax as I don't want to take this addictive drug any longer. This is with a doctor's care. My problem is now that I have cut back to half of the Xanax dosage, but my BP is getting way to high now. I will tell my doctor this, but just had an appointment last week and really can't spend the money on another doctor visit so soon. MY question is, will I need to go back on the full dosage of Xanax or would a change in BP meds help??

If there is a medical person reading this I would appreciate your answer until I can get to the doctor.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?